Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *Manuscripta mathematica

Results: 1-25/646

Authors: MONNIER JP
Citation: Jp. Monnier, HOLOMORPHY RINGS AND ARCHIMEDEAN POSITIVSTELLENSATZ, Manuscripta mathematica, 97(3), 1998, pp. 269-302

Authors: CARLSON JF
Citation: Jf. Carlson, A CHARACTERIZATION OF ENDOTRIVIAL MODULES OVER P-GROUPS, Manuscripta mathematica, 97(3), 1998, pp. 303-307

Authors: VILLARREAL RH
Citation: Rh. Villarreal, ON THE EQUATIONS OF THE EDGE CONE OF A GRAPH AND SOME APPLICATIONS, Manuscripta mathematica, 97(3), 1998, pp. 309-317

Authors: CHEON J HAHN S
Citation: J. Cheon et S. Hahn, EXPLICIT VALUATIONS OF DIVISION POLYNOMIALS OF AN ELLIPTIC CURVE, Manuscripta mathematica, 97(3), 1998, pp. 319-328

Authors: HESS E SCHICK T
Citation: E. Hess et T. Schick, L-2-TORSION OF HYPERBOLIC MANIFOLDS, Manuscripta mathematica, 97(3), 1998, pp. 329-334

Authors: CONSOLE S OLMOS C
Citation: S. Console et C. Olmos, CLIFFORD SYSTEMS, ALGEBRAICALLY CONSTANT 2ND FUNDAMENTAL FORM AND ISOPARAMETRIC HYPERSURFACES, Manuscripta mathematica, 97(3), 1998, pp. 335-342

Authors: KIM I
Citation: I. Kim, RELATIVE ISOPERIMETRIC INEQUALITY AND LINEAR ISOPERIMETRIC INEQUALITYFOR MINIMAL SUBMANIFOLDS, Manuscripta mathematica, 97(3), 1998, pp. 343-352

Authors: GAIFFI G
Citation: G. Gaiffi, GENERALIZED POINCARE-SERIES FOR MODELS OF THE BRAID ARRANGEMENTS, Manuscripta mathematica, 97(3), 1998, pp. 353-369

Authors: ZHANG G
Citation: G. Zhang, BEREZIN TRANSFORM ON COMPACT HERMITIAN SYMMETRICAL SPACES, Manuscripta mathematica, 97(3), 1998, pp. 371-388

Authors: BILDHAUER M
Citation: M. Bildhauer, ON THE FREE-BOUNDARY OF SURFACES WITH BOUNDED MEAN-CURVATURE - THE NON-PERPENDICULAR CASE, Manuscripta mathematica, 97(3), 1998, pp. 389-406

Authors: CHANG MC KIM H NOLLET S
Citation: Mc. Chang et al., BOUNDS ON C(3) FOR THREEFOLDS, Manuscripta mathematica, 97(2), 1998, pp. 135-141

Authors: SKOWRONSKI A ZWARA G
Citation: A. Skowronski et G. Zwara, DEGENERATIONS FOR MODULES OVER BLOCKS OF GROUP-ALGEBRAS, Manuscripta mathematica, 97(2), 1998, pp. 143-154

Authors: ZANNIER U
Citation: U. Zannier, NOTE ON G-HILBERTIAN FIELDS AND NONRATIONAL CURVES WITH THE HILBERT PROPERTY, Manuscripta mathematica, 97(2), 1998, pp. 155-162

Authors: KWIECINSKI M
Citation: M. Kwiecinski, FLATNESS AND FIBERED POWERS, Manuscripta mathematica, 97(2), 1998, pp. 163-173

Authors: FU JHG
Citation: Jhg. Fu, SOME REMARKS ON LEGENDRIAN RECTIFIABLE CURRENTS, Manuscripta mathematica, 97(2), 1998, pp. 175-187

Authors: DIAZ JC DOMANSKI P
Citation: Jc. Diaz et P. Domanski, REFLEXIVE OPERATORS WITH DOMAIN IN KOTHE SPACES, Manuscripta mathematica, 97(2), 1998, pp. 189-204

Authors: GLOCKNER H
Citation: H. Glockner, SCALE FUNCTIONS ON P-ADIC LIE-GROUPS, Manuscripta mathematica, 97(2), 1998, pp. 205-215

Authors: XIAO J
Citation: J. Xiao, THE PARTIAL-DERIVATIVE-PROBLEM FOR MULTIPLIERS OF THE SOBOLEV SPACE, Manuscripta mathematica, 97(2), 1998, pp. 217-232

Authors: GAO Y
Citation: Y. Gao, THE DEGENERACY OF EXTENDED AFFINE LIE-ALGEBRAS, Manuscripta mathematica, 97(2), 1998, pp. 233-249

Authors: HONG MC
Citation: Mc. Hong, ASYMPTOTIC LIMITS OF A SELF-DUAL GINZBURG-LANDAU FUNCTIONAL IN BOUNDED DOMAINS, Manuscripta mathematica, 97(2), 1998, pp. 251-267

Authors: MULAZZANI M PIERGALLINI R
Citation: M. Mulazzani et R. Piergallini, REPRESENTING LINKS IN 3-MANIFOLDS BY BRANCHED-COVERINGS OF S-3, Manuscripta mathematica, 97(1), 1998, pp. 1-14

Authors: PAOLINI E
Citation: E. Paolini, REGULARITY FOR MINIMAL BOUNDARIES IN R-N WITH MEAN-CURVATURE IN L-N, Manuscripta mathematica, 97(1), 1998, pp. 15-35

Authors: ATHANASSOPOULOS K
Citation: K. Athanassopoulos, VOLUME PRESERVING FLOWS WITH CYCLIC WINDING NUMBERS GROUPS AND WITHOUT PERIODIC-ORBITS ON 3-MANIFOLDS, Manuscripta mathematica, 97(1), 1998, pp. 37-44

Authors: LOPEZ RG
Citation: Rg. Lopez, EXPONENTIAL-SUMS AND SINGULAR HYPERSURFACES, Manuscripta mathematica, 97(1), 1998, pp. 45-58

Authors: CAMPANA F PETERNELL T
Citation: F. Campana et T. Peternell, RATIONAL CURVES AND AMPLENESS PROPERTIES OF THE TANGENT BUNDLE OF ALGEBRAIC-VARIETIES, Manuscripta mathematica, 97(1), 1998, pp. 59-74
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>